# SDR 2018FA0000514

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Condition: Failed
- Location: Mixture Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAVE INSTALLED 6 EA OF THE MIXTURE CONTROL CABLES.  AFTER A SHORT TIME IN SERVICE THE VERNIE CONTROL WOULD NOT WORK PROPERLY.  IT SKIPPED AND WOULD NOT LOCK CABLE.  THE CABLE COULD BE PUSHED AND PULLED WITHOUT HAVING TO PUSH THE LOCK BUTTON.  IT ALSO WOULD NOT LET FINE ADJUSTMENTS TO MIXTURE.  THE CABLE HAD TO BE REPLACED WITH OTHER CABLES.  WE ALSO HAVE HAD CABLE THAT WERE NEVER INSTALLED HAVE THE SAME PROBLEMS.  WE HAVE DISCUSSED THIS WITH MCFARLANE AND HAVE HAD THEM REPLACE CABLES AND THE SAME PROBLEMS.
